# SDR SWAA2022050402854

- Difficulty date: March 10, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME UPPER SECTION AFT POSITION OUTBOARD FAN COWL ON ENGINE 1 2022-122143 / [01] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22.;[02] TOOL USED CALIPER P/N 500-196-30 S/N B21141562 DUE DATE 26-OCT-22;[03] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[04] REPAIRED FRAME UPPER SECTION AFT POSITION OUTBOARD FAN COWL ON ENGINE 1 IAW EA 22-171-00984 REV. 1 AND 22-171-00984-WIP1 REV. 1. THIS REPAIR IS CATEGORY A. SEE INDIVIDUAL SING-OFFS BELOW;[05] REPAIRED FRAME UPPER SECTION AFT POSITION OUTBOARD FAN COWL ON ENGINE 1 IAW EA 22-171-00984 REV. 1 AND 22-171-00984-WIP1 REV. 1. THIS REPAIR IS CATEGORY A. SEE INDIVIDUAL SING-OFFS BELOW
